Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with hypothyroidism. Prescribed thyronorm, headache, weakness, body pain. Medication side effects?

Sir, My wife aged 27 yrs has been detected with hypothyroidism with range 14.2 and doctor prescribed her to take thyronorm 50 mg tablet once in a day in an empty stomach . Now, after taking this medicine, she is feeling a lot of pain in her body, sometimes headache and weakness. Is it due to side effect of the medicine?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
well thanks for your query on HCM. symptoms that you have mentioned may result from overdosing of thyroid hormone due to increased metabolic activity in the may need to decrease the dose to 25 mg per day and than monitor the TSH level.
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor